Skip to main content
main-content
Top

Hint

Swipe to navigate through the articles of this issue

Published in: Measurement Techniques 12/2022

08-05-2022

Combined Method for the Correction of Interval Systems of Linear Algebraic Equations

Authors: A. N. Bazhenov, A. Yu. Telnova

Published in: Measurement Techniques | Issue 12/2022

Login to get access
share
SHARE

Abstract

This article discusses the application of an interval approach in solving problems in the field of physics, particularly spectral analysis. To process data with interval uncertainty, a linear interval tolerance problem is modeled, and the inconsistency (unsolvability) of an interval system of linear algebraic equations (ISLAE) with the use of a recognizing functional is presented. The actual regularization problem of the inconsistent interval systems of linear equations is solved. The idea of a combined method for correcting a linear interval tolerance problem, formulated by S. Shary, is implemented. A new method for controlling the solution of an ISLAE was developed by changing the radii of the matrix elements of the system. The research results can be used, for example, to calculate the concentrations of substances through the measurement of characteristic x-ray radiation.
Literature
4.
go back to reference B. Kirfott, M. Nakao, A. Neumeier, et al., “Standardization of notation in interval analysis,” Vychisl. Tekhnol., 15, No. 1, 7–13 (2010). B. Kirfott, M. Nakao, A. Neumeier, et al., “Standardization of notation in interval analysis,” Vychisl. Tekhnol., 15, No. 1, 7–13 (2010).
8.
go back to reference S. P. Shary, “Solution of the interval linear tolerance problem,” Avtomat. Telemekh., No. 10, 147–162 (2004). S. P. Shary, “Solution of the interval linear tolerance problem,” Avtomat. Telemekh., No. 10, 147–162 (2004).
9.
go back to reference S. P. Shary and I. A. Sharaya, “Recognition of the solvability of interval equations and its applications to data analysis,” Vychisl. Tekhnol., 18, No. 3, 80–109 (2013). S. P. Shary and I. A. Sharaya, “Recognition of the solvability of interval equations and its applications to data analysis,” Vychisl. Tekhnol., 18, No. 3, 80–109 (2013).
10.
go back to reference S. P. Shary, “The problem of recovering dependencies from data with interval uncertainty,” Zavod. Lab. Diagn. Mater., 86, No. 1, 62–74 (2020). CrossRef S. P. Shary, “The problem of recovering dependencies from data with interval uncertainty,” Zavod. Lab. Diagn. Mater., 86, No. 1, 62–74 (2020). CrossRef
11.
go back to reference N. Z. Shor and P. I. Stetsyuk, “Using a modification algorithm to determine the global minimum of polynomial functions,” Kibern. Sist. Analiz, No. 4, 28–49 (1997). N. Z. Shor and P. I. Stetsyuk, “Using a modification algorithm to determine the global minimum of polynomial functions,” Kibern. Sist. Analiz, No. 4, 28–49 (1997).
12.
go back to reference P. I. Stetsyuk, “Subgradient methods ralgb5 and ralgb4 for minimizing ravine convex functions,” Vychisl. Tekhnol., 22, No. 2, 127–149 (2017). P. I. Stetsyuk, “Subgradient methods ralgb5 and ralgb4 for minimizing ravine convex functions,” Vychisl. Tekhnol., 22, No. 2, 127–149 (2017).
Metadata
Title
Combined Method for the Correction of Interval Systems of Linear Algebraic Equations
Authors
A. N. Bazhenov
A. Yu. Telnova
Publication date
08-05-2022
Publisher
Springer US
Published in
Measurement Techniques / Issue 12/2022
Print ISSN: 0543-1972
Electronic ISSN: 1573-8906
DOI
https://doi.org/10.1007/s11018-022-02031-6